blisters

Discussion in 'Ecstasy & MDMA' started by Red_Baran, Jun 12, 2005.

  1. Red_Baran

    Red_Baran Silver Member

    Reputation Points:
    34
    Messages:
    100
    Joined:
    Feb 20, 2005
    from U.S.A.
    i let these pills dissolve under my tongue and a few hours later i found some blisters where it dissolved. has anyone heard of that happning? also would it be better to plug these?Edited by: Red_Baran
     
  2. Alfa

    Alfa Productive Insomniac Staff Member Administrator

    Reputation Points:
    14,178
    Messages:
    38,479
    Joined:
    Jan 14, 2003
    117 y/o from The Netherlands
    How about swalling them? Did you test them. I would get suspicious of them being speed pills.
     
  3. Unsolved

    Unsolved Gold Member

    Reputation Points:
    111
    Messages:
    253
    Joined:
    Apr 5, 2005
    I think alfa is right sounds like it wasn't real x. I've never heard of anybody having that kind of reaction to it at all. Almost sounds like speed that wasn't properly buffered during the chemical synthesis reaction (making it).
     
  4. cort

    cort Newbie

    Reputation Points:
    0
    Messages:
    67
    Joined:
    Mar 23, 2005
    Ive had a pill put a blister on my tounge when it sat on there. i let it sit on there for like 5 min and wtahced it in the mirror as it got all soft. i looked at my tounge and it was burnin and like 20 min later it hit me and i kept feeling a weird thing on my tounge and there was a blister like thing right where i had the pill. it was a purple strawberry they were good rolls. i wish i could find some more
     
  5. Apparatus

    Apparatus Silver Member

    Reputation Points:
    0
    Messages:
    35
    Joined:
    Apr 30, 2005
    32 y/o
    The same thing happened to me and two of his friend
    last weekend,
    except My friends and I just swallowed the pills. The pills
    were a little weak, but had the same affects as mdma. What would
    cause pills to makes sores inside of the mouth?




    Edited by: Apparatus
     
  6. scythebunny

    scythebunny Newbie

    Reputation Points:
    0
    Messages:
    12
    Joined:
    Jun 16, 2005
    im not sure about why u would get blisters from leavenig the pills in ur mouth for a while i would probably go with the speed, but if u just swallowed them straight awayand thengot blisters or a blister afterwards it could be from ur tongue getting a little dry and rubbing around a lot in your mouth. like over ur pallate or teethor licking ur lips a lot, i offten get that, especially if i suck on a lolly pop too lond. even if im not rolling i get it from my tougue rubbing overa lolly too much.


    Edited by: scythebunny
     
  7. Chaote

    Chaote Newbie

    Reputation Points:
    35
    Messages:
    456
    Joined:
    Sep 15, 2004
    It could have been cut with some basic powder such as ajax (they cut coke with it) wich could have had a reaction on your tongue.
    I dont know about the dry mouth thing though, no offense though, because far as i can tell tongue skin is strong, i once had a dry mouth and ended up tearing skin on my dangly thing in th back of my mouth with my tongue, but the tongue seems fairly strong
     
  8. Nature Boy

    Nature Boy Gold Member

    Reputation Points:
    1,984
    Messages:
    3,931
    Joined:
    May 10, 2005
    from ireland
    Be very careful when putting pills on your tongue. Most of the pills here are so dirty that they sting the tongue instantly and a lot of people vomit unless they just swallow them back instantly with a glass of water.

    A mate of my brother's totally destroyed his palate by allowing an XTC tablet to dissolve on his tongue. Now he says that he can't taste anything properly and that his mouth hurts occasionally when he eats certain types of food.
     
    1. 4/5,
      Its good to see you warning people of the dangers, with a real life account to give your post credibilty
      Jun 30, 2006